On the inconsistency of the change-point estimator for the NE family

Venkata K. Jandhyala, Stergios B. Fotopoulos, Douglas M Hawkins

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Here, we provide a simple proof of the well-known classical result that the estimator of an unknown change-point is inconsistent. The proof utilizes only the law of large numbers in place of the usual random walk theory based arguments.

Original languageEnglish (US)
Pages (from-to)309-315
Number of pages7
JournalMetrika
Volume63
Issue number3
DOIs
StatePublished - Jun 1 2006

Keywords

  • Change-point
  • Inconsistency
  • Natural exponential family
  • Schwarz information criterion

Fingerprint Dive into the research topics of 'On the inconsistency of the change-point estimator for the NE family'. Together they form a unique fingerprint.

Cite this